MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS CL; MONOFOCAL IOLS
Model Number Z9002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Visual Disturbances (2140); Dizziness (2194)
Date of Event 11/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted; give date: n/a (not applicable).Lens remains implanted.(b)(4).Device evaluation: the product was not returned to the manufacturing site as the lens remains implanted; therefore, the complaint issue reported was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.Historical data analysis: a search of complaints revealed no additional complaint was received from this production order.Conclusion: as a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Patient had bilateral lens implants (b)(6) and (b)(6) 2018 respectively.A z9002 18.5 diopter intraocular lens (iol) was implanted in his left (os) eye on (b)(6) 2018.At one day post-operation, patient reported that he felt dizzy, and has floaters now that he didn¿t have before.He continues to feel dizzy and cannot read more than 20-30 minutes at a time because of the headaches.He has a hard time focusing.His distance vision is great, but not as great as he thought it would be, and it gets worse at night (not as clear).He does not feel comfortable driving at night.He mentioned his right eye is not as strong as his left eye.This report represents the left eye.A separate report will be submitted for the right eye.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS CL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key8620682
Report Number2648035-2019-00578
Device Sequence Number284991
Product Code HQL
UDI-Device Identifier05050474530669
UDI-Public(01)05050474530669(17)220530
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P880081
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2022
Device Model NumberZ9002
Device Catalogue NumberZ900200185
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Date Report Sent to FDA01/01/2005